MAUDE Adverse Event Report: VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire that the lap top ventilator 1200 was on a patient being scan with mri (magnet resonance imaging) alarmed vent inop (ventilator inoperable) and kept cycling on and off.The customer confirmed that there is no patient harm associated with this reported event.
 
Additional Manufacturer Narrative
Result of investigation: vyaire medical was not able to verify the reported issue.Unit passed 72 hours extended tests at customer settings without any unusual alarms or conditions.Ventilator failed troubleshooting final test at battery operation and pressure and oxygen blending performance.Bench testing revealed internal battery and flow valve is creating a non conformance.The internal battery was replaced and the unit passed battery operation test.The flow valve was replaced and the unit passed pressure and oxygen blending performance.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11615568
Report Number2021710-2021-13671
Device Sequence Number3159839
Product Code CBK
UDI-Device Identifier00845873002696
UDI-Public(01)00845873002696(11)20150506
Combination Product (Y/N)N
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number18888-201-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2021
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1